Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 5156314, 7 pages
https://doi.org/10.1155/2017/5156314
Research Article

An Iteration Scheme for Contraction Mappings with an Application to Synchronization of Discrete Logistic Maps

1School of Automation, Hangzhou Dianzi University, Zhejiang 310018, China
2Jiangxi E-Commerce High Level Engineering Technology Research Centre, Jiangxi University of Finance and Economics, Nanchang 330013, China
3Department of Mathematics Education, Kyungnam University, Changwon, Gyeongnam 631-701, Republic of Korea
4School of Information Technology, Jiangxi University of Finance and Economics, Nanchang 330013, China

Correspondence should be addressed to Ke Ding; moc.liamtoh@87gnid.k

Received 29 June 2017; Accepted 27 September 2017; Published 9 November 2017

Academic Editor: Pasquale Candito

Copyright © 2017 Ke Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Abdou, Y. J. Cho, and R. Saadati, “Distance type and common fixed point theorems in Menger probabilistic metric type spaces,” Applied Mathematics and Computation, vol. 265, Article ID 21173, pp. 1145–1154, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. I. K. Argyros, Y. J. Cho, and S. K. Khattri, “On the convergence of Broyden's method in Hilbert spaces,” Applied Mathematics and Computation, vol. 242, pp. 945–951, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Q. H. Ansari, J. Balooee, and J.-C. Yao, “Iterative algorithms for systems of extended regularized nonconvex variational inequalities and fixed point problems,” Applicable Analysis: An International Journal, vol. 93, no. 5, pp. 972–993, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. V. Berinde, Iterative Approximation of Fixed Points, Springer, Berlin , Germany, 2007. View at MathSciNet
  5. Y. J. Cho, S. Hirunworakit, and N. Petrot, “Set-valued fixed-point theorems for generalized contractive mappings without the Hausdorff metric,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1959–1967, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. J. Cho, R. Saadati, and Y.-O. Yang, “Approximation of homomorphisms and derivations on Lie C*- algebras via fixed point method,” Journal of Inequalities and Applications, vol. 2013, article no. 415, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. J. M. Epstein and R. A. Hammond, “Non-explanatory equilibria: an extremely simple game with (mostly) unattainable fixed points,” Complexity, vol. 7, no. 4, pp. 18–22, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. E. Karapinar, “α-ψ-Geraghty contraction type mappings and some related fixed point results,” Filomat, vol. 28, no. 1, pp. 37–48, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. M. A. Khamsi and W. M. Kozlowski, “On asymptotic pointwise nonexpansive mappings in modular function spaces,” Journal of Mathematical Analysis and Applications, vol. 380, no. 2, pp. 697–708, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. T. Lau and Y. Zhang, “Fixed point properties for semigroups of nonlinear mappings on unbounded sets,” Journal of Mathematical Analysis and Applications, vol. 433, no. 2, Article ID 19741, pp. 1204–1219, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L.-J. Lin and W. Takahashi, “Attractive point theorems for generalized nonspreading mappings in Banach spaces,” Journal of Convex Analysis, vol. 20, no. 1, pp. 265–284, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. Qin and R. P. Agarwal, “Shrinking projection methods for a pair of asymptotically quasi-f-nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 31, no. 7-9, pp. 1072–1089, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. Qin, S. Y. Cho, T. Wang, and S. M. Kang, “Convergence of an implicit iterative process for asymptotically pseudocontractive nonself-mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 5851–5862, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Qin, S. Y. Cho, and S. M. Kang, “An extragradient-type method for generalized equilibrium problems involving strictly pseudocontractive mappings,” Journal of Global Optimization, vol. 49, no. 4, pp. 679–693, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Reich and S. Sabach, “A projection method for solving nonlinear problems in reflexive Banach spaces,” Journal of Fixed Point Theory and Applications, vol. 9, no. 1, pp. 101–116, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. Reich and A. J. Zaslavski, “Approximate fixed points of nonexpansive mappings in unbounded sets,” Journal of Fixed Point Theory and Applications, vol. 13, no. 2, pp. 627–632, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Reich and R. Zalas, “A modular string averaging procedure for solving the common fixed point problem for quasi-nonexpansive mappings in Hilbert space,” Numerical Algorithms, vol. 72, no. 2, pp. 297–323, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. Saejung, “Two remarks on the modified Halpern iterations in CAT(0) spaces,” Fixed Point Theory, vol. 15, no. 2, pp. 595–602, 2014. View at Google Scholar · View at MathSciNet
  19. D. R. Sahu, Q. H. Ansari, and J. C. Yao, “The prox-Tikhonov-like forward-backward method and applications,” Taiwanese Journal of Mathematics, vol. 19, no. 2, pp. 481–503, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. P. Saipara, P. Chaipunya, Y. J. Cho, and P. Kumam, “n strong and Δ-convergence of modified S-iteration for uniformly continuous total asymptotically nonexpansive mappings in CAT(k) spaces,” Journal of Nonlinear Sciences and Applications, vol. 8, no. 6, pp. 965–975, 2015. View at Google Scholar · View at MathSciNet
  21. T. Suzuki, “Subrahmanyam's fixed point theorem,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 5-6, pp. 1678–1683, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. U. Tirnakli and C. Tsallis, “Noisy coupled logistic maps in the vicinity of chaos threshold,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 26, no. 4, Article ID 043114, 2016. View at Publisher · View at Google Scholar · View at Scopus
  23. H.-K. Xu, “Averaged mappings and the gradient-projection algorithm,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 360–378, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. X. Chen and L. Ren, “Bifurcation Analysis and Chaos Control in a Discrete-Time Parasite-Host Model,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 9275474, 2017. View at Publisher · View at Google Scholar · View at Scopus
  25. A. Petruşel and G. Petruşel, “Nonlinear dynamics, Fixed points and coupled fixed points in generalized gauge spaces with applications to a system of integral equations,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 143510, 2015. View at Publisher · View at Google Scholar · View at Scopus
  26. Y. I. Kim, R. Behl, and S. S. Motsa, “An optimal family of eighth-order iterative methods with an inverse interpolatory rational function error corrector for nonlinear equations,” Mathematical Modelling and Analysis, vol. 22, no. 3, pp. 321–336, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  27. A. Cordero and J. R. Torregrosa, “A sixth-order iterative method for approximating the polar decomposition of an arbitrary matrix,” Journal of Computational and Applied Mathematics, vol. 318, pp. 591–598, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. F. Soleymani, T. Lotfi, and P. Bakhtiari, “A multi-step class of iterative methods for nonlinear systems,” Optimization Letters, vol. 8, no. 3, pp. 1001–1015, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. J. R. Sharma and P. Gupta, “An efficient fifth order method for solving systems of nonlinear equations,” Computers & Mathematics with Applications, vol. 67, no. 3, pp. 591–601, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  30. X. Wang, T. Zhang, and Y. Qin, “Efficient two-step derivative-free iterative methods with memory and their dynamics,” International Journal of Computer Mathematics, vol. 93, no. 8, pp. 1423–1446, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. L. Liu and S. Miao, “The complexity of binary sequences using logistic chaotic maps,” Complexity, vol. 21, no. 6, pp. 121–129, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. R. Luo, H. Su, and Y. Zeng, “Chaos control and synchronization via switched output control strategy,” Complexity, Art. ID 6125102, 11 pages, 2017. View at Google Scholar · View at MathSciNet